Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 96, NWS Houston/Galveston, TX

May 11, 2017Houston County, Trinity County, Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at May 11, 2017, 7:04 PM CDT for Houston County, Trinity County, Texas. It was in force for 41 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2017, 7:04 PM CDT (00:04 UTC)
Expired
May 11, 2017, 7:45 PM CDT
In force
41 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Houston County, TX, Trinity County, TX

The radar

The Shreveport radar (KSHV), 190 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 7:40 PM CDTTSTM WND DMGCrockett, TXEMC UPDATED...3 HOMES WITH MINOR DAMAGE FROM TREES FALLING. SMALL BRANCHES DOWN ACROSS TOWN. POWERLINES DOWN.
May 11, 7:40 PM CDTTSTM WND DMGCrockett, TXEMC UPDATED...8-10 BLOCK AREA JUST NORTH OF THE HOLIDAY INN EXPRESS HAD WIND DAMAGE. CROCKETT SALES AND RENTALS HAD SEVERAL BUILDINGS MOVED AND SOME ROLLED. BAY DOORS BLOWN IN/OUT TO AN AREA BUSINESS. DAMAGE TO SHEDS... FEEDERS... BUSINESS SIGNS... LARGE AIR C
May 11, 7:40 PM CDTTSTM WND DMGCrockett, TXFIRE DEPT REPORTS A TREE DOWN ON A HOUSE IN CROCKETT VIA NWSCHAT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 2:43 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 0.1 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2017-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1602 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2017-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1602 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
920 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.9
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted.

641 
WUUS54 KHGX 120004
SVRHGX
TXC225-455-120045-
/O.NEW.KHGX.SV.W.0096.170512T0004Z-170512T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Houston/Galveston TX
704 PM CDT THU MAY 11 2017

The National Weather Service in League City has issued a

* Severe Thunderstorm Warning for...
  North central Trinity County in southeastern Texas...
  Houston County in southeastern Texas...

* Until 745 PM CDT.

* At 703 PM CDT, a severe thunderstorm was located 12 miles northwest
  of Austonio, moving east at 40 mph.

  HAZARD...Quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is expected. 

* Locations impacted include...
  Crockett, Grapeland, Kennard, Latexo and Weches. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near Houston County Lake, get away from the water and move 
indoors or inside a vehicle. Remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3157 9521 3158 9517 3151 9510 3147 9510
      3147 9506 3141 9500 3123 9516 3120 9575
      3123 9573 3127 9573 3132 9566 3136 9566
      3140 9570 3145 9571 3146 9575 3147 9572
      3150 9574 3153 9565 3154 9565 3159 9528
TIME...MOT...LOC 0003Z 262DEG 33KT 3135 9574 

HAIL...1.00IN
WIND...<50MPH
 
$$
1 follow-up statement
376 
WWUS54 KHGX 120039
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
739 PM CDT THU MAY 11 2017

TXC225-455-120045-
/O.CON.KHGX.SV.W.0096.000000T0000Z-170512T0045Z/
Trinity TX-Houston TX-
739 PM CDT THU MAY 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTH CENTRAL TRINITY AND NORTHERN HOUSTON COUNTIES...

At 739 PM CDT, a severe thunderstorm was located near Latexo, or near
Crockett, moving east at 30 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Crockett, Grapeland, Kennard, Latexo and Weches. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3157 9521 3158 9517 3151 9510 3147 9510
      3147 9506 3141 9500 3123 9516 3122 9560
      3137 9559 3154 9554 3159 9528
TIME...MOT...LOC 0039Z 264DEG 27KT 3138 9541 

HAIL...0.88IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:27 PM CDT, 37 minutes earlier.

Area forecast discussion, May 11, 6:27 PM CDT, 37 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
627 PM CDT Thu May 11 2017

.AVIATION...
Showers and storms are expected this evening and tonight ahead of
an approaching cold front. Thunder was only included in KCLL and
KUTS as areas south of that may be too capped for anything more
than showers. KCXO is on the edge and may need to be amended with
thunder depending on how the showers/storms are progressing. The
cold front itself will push through SE Texas tomorrow morning with
NW winds in its wake. MVFR cigs are expected early tomorrow
morning out ahead of the front. After the frontal passage, VFR
conditions and light to moderate NW flow are expected for the
rest of the taf period.

11

&&

.PREV DISCUSSION... /ISSUED 557 PM CDT Thu May 11 2017/

UPDATE...
Storms still going strong in Houston county and line is filling in
back down to near Austin. Short term guidance seems to generally
be supporting the ongoing radar trends of coverage expansion.
AMDAR soundings showing little if any change in strength of the
cap at 700mb but some erosion of the warm beneath has occurred.
Storms may hold together as they get further south but should be a
good deal weaker. Will raise pops across the north and central
and expand Severe Thunderstorm Watch 209 to include a few more
counties as far south as Montgomery county.

Main threats look to be hail and if the line gets more organized
possibly wind gusts in the northeastern counties but may be
marginal at best.

45

PREV DISCUSSION... /ISSUED 400 PM CDT Thu May 11 2017/

DISCUSSION...
The main threat for showers and thunderstorms this evening will be
in the northern most counties of the CWA. As of 20Z, radar was
beginning to show a wider coverage of shower and thunderstorm
development in the northern counties. There are a few lingering
showers right along the coastline, but with the strong cap seen in
the forecast soundings, expect most of the development in the
southern counties to diminish. SPC has issued a severe
thunderstorm watch until 10:00PM CDT this evening for the
following 7 counties: Burleson, Brazos, Grimes, Madison, Walker,
Trinity, and Houston. The main concern during this time period
will be the threat for severe hail and wind.

A special sounding was sent up by FWD this afternoon, which
showed the erosion of the strong cap that was seen in the 12Z
launch. The shortwave that is currently west northwest of the
forecast area is still expected to move across our northern
counties beginning late this afternoon through early evening. This
disturbance will act as a lifting mechanism, mainly between 21Z
today into 06Z Friday, mainly for the counties in the severe
thunderstorm watch. There is still a discrepancy in the timing of
this disturbance between the ECMWF and GFS. The GFS bring the
shortwave in early around 00Z Friday, with a secondary round of
higher positive vorticity values associated with the cold front
moving through by 12Z Friday. The ECMWF brings in the shortwave a
little later this evening around 03Z, with additional lift being
provided by the cold front which moves off the coast of SE TX by
12Z Friday. Based off the global models, the precipitation
associated with the front should push off the coast by 12Z Friday,
with possibly a few stray showers trailing behind the main line
eventually making their way off the coast by 15Z. Most of the
global models are in agreement regarding the time the precip
pushes off the coast.

Will see the winds begin to turn around 10Z Friday, and eventually
be out of the northwest by late morning. High pressure will scoot in
behind the front tomorrow, and hang tight through the weekend and
into the beginning of next week keeping us under drier conditions.
With high pressure, comes clear skies which should allow our high
temperatures tomorrow and Saturday to reach into the low to mid
80s, also associated with some cold air advection filtering into
the region. These cooler high temperatures will rise into the mid
to upper 80s Monday and Tuesday. These clear skies will allow for
some radiational cooling overnight, and low temperatures should
be mostly in the 60s through Monday evening. Next best chance for
rain will roll in at the end of next week, associated with the
next possible frontal boundary/shortwave.

Hathaway

MARINE...
Moderate onshore winds were occurring as a result of the strong
inflow into the storm system centered over western Oklahoma. These
will diminish through the evening as first a prefrontal trough moves
toward and off the coast and then the main cold front Friday
morning. The front is expected to move off of the coast sometime
around mid morning. Offshore winds behind the front could approach
caution levels later on Friday and Friday night. Onshore winds are
expected by Sunday.

40

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      66  82  60  84  62 /  70  10   0   0   0
Houston (IAH)              69  86  64  86  64 /  30  10   0   0   0
Galveston (GLS)            74  83  68  81  72 /  40  20   0   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION until 1 AM CDT Friday for
     the following zones: Coastal waters from Freeport to the
     Matagorda Ship Channel out 20 NM...Coastal waters from High
     Island to Freeport out 20 NM...Galveston Bay...Matagorda
     Bay...Waters from Freeport to the Matagorda Ship Channel
     from 20 to 60 NM...Waters from High Island to Freeport from
     20 to 60 NM.

&&

Discussion...45
Aviation/Marine...11
Hazardous weather outlook, May 11, 4:27 PM CDT, 2 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
427 PM CDT Thu May 11 2017

GMZ330-335-350-355-370-375-TXZ200-213-214-226-227-235>238-122130-
Brazoria-Chambers-
Coastal waters from Freeport to the Matagorda Ship Channel out
20 NM-Coastal waters from High Island to Freeport out 20 NM-
Fort Bend-Galveston-Galveston Bay-Harris-Jackson-Liberty-
Matagorda-Matagorda Bay-
Waters from Freeport to the Matagorda Ship Channel from 20 to
60 NM-Waters from High Island to Freeport from 20 to 60 NM-
Wharton-
427 PM CDT Thu May 11 2017

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Tonight

Scattered showers and thunderstorms will be possible as a cold
front pushes through the area. Gusty winds and small hail will
possible overnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday
Gusty northwest winds Friday in the wake of the cold front but
should be short lived. Otherwise no hazardous weather is expected
at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

TXZ163-164-176>179-195>199-210>212-122130-
Austin-Brazos-Burleson-Colorado-Grimes-Houston-Madison-Montgomery-
Polk-San Jacinto-Trinity-Walker-Waller-Washington-
427 PM CDT Thu May 11 2017

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Tonight

Scattered strong to severe thunderstorms will be possible
throughout the evening hours. Hail and possibly strong damaging
winds will be the main threats. Rainfall accumulations of one
quarter to one half inch with swaths of up to 2 inches possible.
The storms should be weaker after midnight. A cold front will move
into the area toward sunrise ending the rain chances.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday
A cold front will finally move through the region Friday morning.
Rain chance will quickly come to an end in the wake of the front
with warm and dry conditions over the weekend. No hazardous
weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

In the hours before

Special weather statement, May 11, 4:18 PM CDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
418 PM CDT THU MAY 11 2017

TXZ163-112200-
Houston TX-
418 PM CDT THU MAY 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HOUSTON COUNTY UNTIL 500
PM CDT...

At 417 PM CDT, Doppler radar was tracking a strong thunderstorm near
Crockett, moving northeast at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Crockett, Kennard, Latexo and Weches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near Lake Houston, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
southeastern Texas.

LAT...LON 3158 9526 3157 9521 3158 9517 3156 9514
      3155 9515 3154 9514 3152 9510 3150 9509
      3149 9511 3147 9510 3147 9506 3144 9504
      3144 9501 3142 9500 3141 9498 3139 9496
      3114 9541 3130 9562 3159 9532 3159 9527
TIME...MOT...LOC 2117Z 226DEG 28KT 3127 9542

40
Special weather statement, May 11, 4:38 PM CDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
438 PM CDT THU MAY 11 2017

TXZ163-112245-
Houston TX-
438 PM CDT THU MAY 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HOUSTON COUNTY UNTIL
545 PM CDT...

At 437 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Centerville, or 12 miles northwest of Austonio, moving
northeast at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Grapeland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near Lake Houston, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
southeastern Texas.

LAT...LON 3159 9527 3130 9562 3125 9572 3126 9573
      3129 9570 3129 9567 3132 9567 3132 9566
      3134 9566 3135 9568 3136 9566 3138 9569
      3145 9571 3146 9575 3147 9572 3149 9573
      3149 9574 3151 9571 3153 9565 3154 9565
TIME...MOT...LOC 2137Z 226DEG 28KT 3126 9584

40
Special weather statement, May 11, 5:20 PM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
520 PM CDT THU MAY 11 2017

TXZ163-112245-
Houston TX-
520 PM CDT THU MAY 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HOUSTON COUNTY UNTIL
545 PM CDT...

At 520 PM CDT, Doppler radar was tracking a strong thunderstorm near
Kennard, or 10 miles east of Crockett, moving northeast at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Kennard and Weches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
southeastern Texas.

LAT...LON 3158 9517 3156 9514 3155 9515 3154 9514
      3152 9510 3150 9509 3149 9511 3147 9510
      3146 9507 3147 9506 3144 9504 3144 9501
      3142 9500 3139 9496 3119 9527 3134 9544
      3158 9524 3157 9520
TIME...MOT...LOC 2220Z 226DEG 28KT 3132 9528

40
Special weather statement, May 11, 5:42 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
542 PM CDT THU MAY 11 2017

TXZ163-112330-
Houston TX-
542 PM CDT THU MAY 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HOUSTON COUNTY UNTIL
630 PM CDT...

At 542 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Latexo, or 10 miles northeast of Crockett, moving
northeast at 50 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Crockett, Grapeland, Kennard, Latexo and Weches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
southeastern Texas.

LAT...LON 3158 9526 3157 9520 3158 9517 3156 9514
      3155 9515 3154 9514 3152 9510 3150 9509
      3149 9511 3147 9510 3146 9507 3147 9506
      3144 9504 3144 9501 3142 9500 3139 9496
      3129 9549 3150 9558 3158 9541 3159 9527
TIME...MOT...LOC 2242Z 239DEG 42KT 3143 9535
Special weather statement, May 11, 6:45 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
645 PM CDT THU MAY 11 2017

TXZ163-120045-
Houston TX-
645 PM CDT THU MAY 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HOUSTON COUNTY UNTIL 745
PM CDT...

At 645 PM CDT, Doppler radar was tracking a strong thunderstorm near
Centerville, or 19 miles northwest of Austonio, moving east at 50
mph.

Dime size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Crockett, Grapeland, Kennard, Latexo and Weches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
southeastern Texas.

LAT...LON 3157 9521 3158 9517 3156 9514 3154 9514
      3153 9511 3129 9512 3125 9573 3127 9573
      3130 9570 3129 9567 3134 9566 3135 9568
      3136 9566 3140 9570 3145 9571 3146 9575
      3147 9572 3149 9574 3155 9563 3159 9528
TIME...MOT...LOC 2345Z 261DEG 42KT 3134 9591
Special weather statement, May 11, 6:54 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
654 PM CDT THU MAY 11 2017

TXZ195-196-120100-
Brazos TX-Burleson TX-
654 PM CDT THU MAY 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BURLESON AND WEST CENTRAL
BRAZOS COUNTIES UNTIL 800 PM CDT...

At 653 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tanglewood, or 7 miles north of Lexington, moving east at 30 mph.

Dime size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Western College Station, Bryan, Caldwell, Snook and Chriesman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
southeastern Texas.

LAT...LON 3070 9669 3072 9660 3070 9656 3074 9646
      3075 9645 3077 9638 3048 9632 3044 9687
      3046 9688 3047 9691 3049 9690 3050 9691
      3051 9690 3053 9691 3056 9696
TIME...MOT...LOC 2353Z 260DEG 25KT 3052 9703

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:45 PM CDTSpecial Weather StatementHGXHouston60 min
May 11, 8:04 PM CDTSpecial Weather StatementHGXBrazos, Burleson56 min
May 11, 8:11 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson, Washington34 min
May 11, 8:57 PM CDTSpecial Weather StatementHGXHouston63 min
May 11, 8:59 PM CDTSpecial Weather StatementHGXGrimes46 min
May 11, 11:17 PM CDTSpecial Weather StatementHGXBrazos, Houston, Madison88 min
May 11, 11:55 PM CDTSpecial Weather StatementHGXMadison65 min
May 12, 1:22 AM CDTSpecial Weather StatementHGXPolk, San Jacinto, Walker53 min
May 12, 1:59 AM CDTSpecial Weather StatementHGXHarris, Liberty46 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.